# SDR UALA2012011900415

- Difficulty date: January 17, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 75,245 hours, 21,953 cycles
- Engine: Pwa PW2037
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Skate Angle
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG PYLON SKATE ANGLES CRACKED.  EG MANDATED SKATE ANGLE REPLACEMENT.  PARTS IN HAND.  IN FUEL TANK REMOVING ANGLES. 
REF SMC1, INBD AFT SKATE ANGLE REMOVED FOR REPLACEMENT.  STARTED PICKING UP FASTENER HOLES & INSTALLING NUT PLATES.  REPLACED SKATE ANGLE.  COMPLETED INSTALLATION.
